# SDR ASOA201001293

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 21,058 hours, 18,127 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT INOP FWD OF EMERGENCY DOOR EXIT.   R & R RT EMERGENCY LIGHT BULB FWD OF EMERGENCY DOOR EXIT IAW AMM 33-50-01 OPS CK GOOD.
